Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have black spots spreading on nose. Suggest some medication

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions

Hi Doctor, i have black spots spreading on my nose , not sure why is it occured. Could you please suggest some medication
Posted Wed, 28 Nov 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 1 hour later
I would be pleased to answer your question .
Thanks for the Image sent . From the picture it looks like lentigenes / sun spots and needs proper exfoliation of the skin . This can be achieved through application of Glycolic Peel on the skin every 15 days . On an average 6 sessions are required and they give a good lightening response. You can get this done at an Dermatology clinic.
If you would like to also apply a product which you can get over the counter , you can get VITAMIN C serum for the full face which would need to be applied daily at night .
It will not only help in lightening the spots , but it would improve overall the tone and texture of your skin .
You will need to apply twice a day and also a sunscreen in the morning
Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor